# SDR R61A2021101900813

- Difficulty date: October 13, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 35,099 hours, 27,034 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL, SUSPECTED BIRD STRIKE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED BID STRIKE INSPECTION, FOUND DAMAGE TO LH WING INBD EDGE OF #4 SLAT. R&R LH WING SLAT #4 PANEL.
